Edit my profile
Create my ORCID iD

Shao, Qiman (邵啟滿)

  • Adjunct Professor, Dept of Mathematics

Telephone: 2358 7460    Email: maqmshao@ust.hk   
Scopus: 7101974769   
Co-authorship graph

Summary

  Total Article Book chapter Book Conference paper
All publications 159 140 11 4 4
HKUST affiliated 40 31 3 3 3

Publication List

Showing 121 - 140 of 159  (0 seconds)
Export 0 items: ( ) to:          

Article

Author(s): Shao, Qi-Man View this author's profile
Source: Approx. Theory Appl., v. 7, 1991, p. 35-38
Article, 1991

Author(s): Shao, Qi-Man View this author's profile ; Lin, Z.Y. ; Lu, C.R.
Source: Contemp. Math., v. 118, 1991, p. 221-237
Article, 1991

Author(s): Shao, Qi-Man View this author's profile
Source: Acta Math. Sinica, v. 32, 1989, p. 377-393
Article, 1989

Author(s): Shao, Qi-Man View this author's profile
Source: Ann. Probab., v. 17, 1989, p. 809-812
Article, 1989

Author(s): Shao, Qi-Man View this author's profile
Source: Acta Math. Sinica, v. 31, 1988, p. 736-747
Article, 1988

Author(s): Shao, Qi-Man View this author's profile
Source: J. Math. (Wuhan), v. 6, 1986, p. 175-182
Article, 1986